Basic properties of nonexpansive mappings

C. R. Math. Rep. Acad. Sci. Canada Vol. 4 (2) 1982, pp. 111–116
(Received: 1982-02-23 )

M. Edelstein

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Basic properties of nonexpansive mappings

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.